Alert archive / New York / Special Weather Statements in 2011
Special Weather Statement, NWS Buffalo, NY
NWS Buffalo, NY issued this special weather statement at Sep 21, 2011, 7:20 PM EDT for Chautauqua County, New York. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 21, 2011, 7:20 PM EDT (23:20 UTC)
- Expired
- Sep 21, 2011, 8:15 PM EDT
- In force
- 55 min
- Issued by
- NWS Buffalo, NY
County Chautauqua County, NY
The radar
The Buffalo radar (KBUF), 91 km from the middle of the area, began a volume at 23:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 11.3 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 150 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 707 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
678
WWUS81 KBUF 212320
SPSBUF
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
720 PM EDT WED SEP 21 2011
NYZ019-085-220015-
CHAUTAUQUA NY-ERIE NY-
720 PM EDT WED SEP 21 2011
...LINE OF STRONG THUNDERSTORMS MOVING INTO THE AREA...
* AT 713 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAIN. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES WEST OF
DUNKIRK CONTINUING SOUTH INTO NORTHWEST PENNSYLVANIA. THE STORMS
WERE MOVING NORTHEAST AT 40 MPH.
ONE HALF TO THREE QUARTERS OF AN INCH RAIN IN ONE HOUR IS
POSSIBLE WITH SOME OF THESE THUNDERSTORMS.
* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORMS MAY INCLUDE...
DUNKIRK...
FREDONIA...
FREQUENT LIGHTNING IS ALSO OCCURRING WITH THESE STORMS. REMAIN
INDOORS UNTIL THE STORMS CLEAR THE AREA.
LAT...LON 4235 7961 4235 7959 4242 7946 4250 7935
4256 7916 4264 7910 4265 7906 4232 7907
4201 7967 4199 7971 4199 7976 4211 7978
$$
TJPWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Sep 21, 7:06 PM EDT, 14 minutes earlier.
Area forecast discussion, Sep 21, 7:06 PM EDT, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 706 PM EDT WED SEP 21 2011 .SYNOPSIS... A WEAK COLD FRONT OVER MICHIGAN WILL SLOWLY PUSH EAST AND CROSS THE AREA TONIGHT AND THURSDAY...BRINGING SOME SHOWERS AND POSSIBLY A FEW THUNDERSTORMS. FOLLOWING THE FRONT...A SLOW MOVING UPPER LEVEL LOW WILL THEN TAKE UP RESIDENCE ACROSS THE GREAT LAKES AND OHIO VALLEY...RESULTING IN A PROLONGED PERIOD OF UNSETTLED WEATHER THAT WILL LAST INTO EARLY NEXT WEEK. && .NEAR TERM /THROUGH THURSDAY/... AT 630 PM AN UPDATE TO INCREASE POPS THROUGH FAR WNY FOR THIS EVENING AS COMPLEX OF SHOWERS AND THUNDERSTORMS OVER LAKE ERIE AND NW PA CONTINUES TO SLOWLY PUSH NE ACROSS THE WNY REGION. LAPS SFC CAPE STILL AT 800 J/KG ACROSS WNY AND INSTABILITY REMAINING EXPECT THIS THUNDER TO CONTINUE THROUGH THE EVENING HOURS ACROSS WNY. THIS LINE OF SHOWERS AND THUNDERSTORMS WILL SLOWLY LIFT TO NE OVERNIGHT. ADDITIONAL SHOWERS OVER SOUTHERN PA WILL ADVANCE NORTHEASTWARD THROUGH THE OVERNIGHT...REACHING THE SOUTHERN TIER WITH ADDITIONAL RAINFALL TOWARDS MIDNIGHT...AND THEREAFTER. THEREAFTER...THE WEAK COOL FRONT IS EXPECTED TO MAKE A VERY SLOW EASTWARD TREK ACROSS THE AREA DURING THE REMAINDER OF TONIGHT AND EARLY TOMORROW MORNING. THE END OF THIS SHOWER ACTIVITY WILL BE A CONTINUED INCREASE IN CLOUD COVER ACROSS THE REMAINDER OF THE AREA...ALONG WITH THE EASTWARD TRANSLATION OF WHAT WILL EVENTUALLY BE A SOMEWHAT BROKEN BAND OF SHOWERS. AS FOR THURSDAY...IT STILL LOOKS AS IF TOMORROW WILL FEATURE A RATHER CLOUDY START WITH SLOWLY DIMINISHING SHOWER CHANCES FROM WEST TO EAST AS THE FRONT AND ASSOCIATED MAIN AREA OF FORCING SLOWLY SHIFTS EAST INTO CENTRAL NEW YORK AND WEAKENS. DAYTIME HEATING AND MIXING SHOULD THEN EVENTUALLY ALLOW FOR THE RETURN OF SOME PARTIAL SUNSHINE DURING LATE MORNING AND AFTERNOON HOURS...THOUGH THIS COULD ALSO LEAD TO THE DEVELOPMENT OF SOME ADDITIONAL SCATTERED CONVECTION FROM THE FINGER LAKES EASTWARD...WHICH WILL BE CLOSER TO THE STALLING OUT/WEAKENING FRONT. WITH REGARD TO TEMPERATURES...THE FAIRLY MILD AIRMASS AND CLOUD COVER TONIGHT SHOULD ALLOW FOR MILD OVERNIGHT LOWS IN THE LOWER HALF OF THE 60S. THESE READINGS WILL THEN BE FOLLOWED BY HIGHS IN THE UPPER 60S TO LOWER 70S THURSDAY AS A SLIGHTLY COOLER AIRMASS BUILDS INTO THE AREA BEHIND THE WEAK COOL FRONT...AND LINGERING MORNING CLOUD COVER ACTS TO HOLD BACK TEMPS A BIT FROM WHAT THEY OTHERWISE COULD BE. && .SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/... A DEEP CLOSED LOW OVER LOWER MICHIGAN WILL BE THE DOMINANT WEATHER FEATURE ACROSS THE EASTERN HALF OF THE COUNTRY DURING THIS PERIOD... WITH SMALLER SCALE (FRONTAL BOUNDARIES) SYSTEMS PROVIDING THE FOCUS FOR THE MOST WIDESPREAD PCPN. THIS TIME PERIOD WILL GENERALLY BE UNSETTLED...AND WHILE IT WILL NOT NECESSARILY BE WARM...TEMPERATURES WILL AVERAGE CLOSE TO OR A BIT ABOVE NORMAL. THE MUCH ADVERTISED CLOSED H5 LOW WILL CONGEAL IN THE VICINITY OF THE SOO THURSDAY NIGHT AS AN OLD WASHED OUT FRONTAL BOUNDARY WILL BE POSITIONED OVER EASTERN NEW YORK. WHILE THERE WILL BE THE CHANCE FOR A FEW SHOWERS CLOSER TO THIS BOUNDARY (FINGER LAKES/ERN LAKE ONT)...A HIGHER CHANCE FOR SHOWERS WILL COME TOWARDS FRIDAY MORNING OVER THE FAR WESTERN COUNTIES AS ANOTHER LOW LEVEL BOUNDARY IS BEING SUGGESTED BY MOST OF THE GUIDANCE PACKAGES. IT WILL BE THIS NEXT BOUNDARY THAT COULD SERVE AS THE FOCUS FOR STEADIER...MORE SIGNIFICANT RAIN ON FRIDAY. THE GFS SUGGESTS THAT STRONG CONVERGENCE IN THE VCNTY OF THIS BOUNDARY WILL BE OVER THE FAR WESTERN COUNTIES EARLY FRIDAY...WITH THE FOCUS SLOWLY MOVING EAST ACROSS THE FINGER LAKES IN THE AFTERNOON. THERE IS ALSO ONE GUIDANCE PACKAGE THAT FAVORS THE IDEA OF A WAVE MOVING UP ALONG THE FRONT. SINCE THIS CONVERGENCE ZONE WILL BE LINED UP NEARLY PARALLEL TO THE H85-7 FLOW...THE SLOW MOVEMENT COULD HELP IN PROMOTING 12 HOUR QPF OF A HALF INCH OR MORE. AM NOT SOLD ON THE DEVELOPMENT OF THIS BOUNDARY JUST YET...SO WILL KEEP QPF BELOW THAT THRESHOLD...BUT THE POTENTIAL WILL BE THERE. HAVE ALSO ADJUSTED POPS TO CATEGORICAL. FOR FRIDAY NIGHT...THE SECOND FRONTAL BOUNDARY WILL PUSH EAST. THIS MOVEMENT COULD BE RATHER PRONOUNCED IF A WAVE INDEED LIFTS ALONG IT FRIDAY EVENING. THIS WILL ALSO HELP TO PULL A LITTLE MID LEVEL DRY AIR ACROSS THE REGION. WILL THUS TAPER POPS FROM LIKELY TO LOW CHC (WEST TO EAST) AS THE NIGHT PROGRESSES. THE H5 CLOSED LOW WILL SETTLE OVER WESTERN OHIO SATURDAY AND SATURDAY NIGHT. OUTSIDE OF A WEAKLY DIVERGENT UPPER LEVEL FLOW... DYNAMICS OVER OUR FORECAST AREA APPEAR TO BE WEAK FOR WIDESPREAD/ SIGNIFICANT SHOWER ACTIVITY. WILL THUS ONLY CARRY CHC POPS FOR A 24 HOUR PERIOD THAT SHOULD PROVE TO BE LARGELY RAIN FREE. SAT WILL NOT BE A WASHOUT...BUT ONE SHOULD NOT BET AGAINST A SHOWER MOVING THROUGH AT JUST ABOUT ANYTIME. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... THE DEEP UPPER LOW WILL REMAIN OUR KEY WEATHER PLAYER DURING THIS EXTENDED PERIOD. THE CLOSED LOW WILL START OFF OVER OHIO ON SUNDAY THEN WILL EVER SO SLOWLY SPIN ITS WAY EAST ACROSS PENNSYLVANIA AND NEW YORK STATE BEFORE EXITING ACROSS NEW ENGLAND ON WEDNESDAY. BEING SO CLOSE TO THE CENTER OF THIS SYSTEM WILL KEEP US FROM GETTING SIGNIFICANT AMOUNTS OF QPF DURING THE PERIOD...BUT ON THE OTHER HAND IT WILL KEEP PLENTY OF DAMP UNSETTLED WEATHER IN PLACE. ON SUNDAY...THE UPPER LOW WILL DRIFT ACROSS LAKE ERIE WHILE AN ACTIVE FRONTAL BOUNDARY WILL BE FOUND OVER EASTERN NEW YORK. THE CLOSE PROXIMITY OF THE UPPER LOW WILL HELP TO GENERATE SOME SCT SHOWERS OVER OUR REGION...BUT AGAIN...THE BULK OF THE DAY WILL BE DAMP WITH LITTLE OR NO PCPN. MORE WIDESPREAD PCPN IS EXPECTED SUNDAY NIGHT INTO TUESDAY AS THE UPPER LOW WILL TRACK ACROSS OUR FORECAST AREA. THIS MOVEMENT WILL FAVOR SOME STEADY LIGHT RAIN AND DRIZZLE...ALTHOUGH AGAIN...QPF AMOUNTS SHOULD NOT BE SIGNIFICANT. THE UPPER LOW WILL BE MOVING AWAY TO OUR EAST TUESDAY NIGHT AND WEDNESDAY...SO POPS WILL DROP OFF ACCORDINGLY WITH DRY WEATHER CURRENTLY FAVORED FOR WEDNESDAY. TEMPS DURING THIS PERIOD WILL AVERAGE CLOSE TO NORMAL. && .AVIATION /23Z WEDNESDAY THROUGH MONDAY/... AS OF 18Z...VISIBLE SATELLITE IMAGERY INDICATES VFR FLYING CONDITIONS AND A FAIR AMOUNT OF SUNSHINE ACROSS THE BULK OF THE REGION...WITH JUST SOME LINGERING POCKETS OF MVFR CIGS ACROSS INTERIOR PORTIONS OF THE SOUTHERN TIER AND NORTH COUNTRY. THIS SAID...ANOTHER SWATH OF VFR LEVEL CLOUDINESS IS NOW REACHING OUR WESTERN DOORSTEP...IN ASSOCIATION WITH A WEAK LEAD SHORTWAVE TROUGH LIFTING NORTHEAST FROM THE OHIO VALLEY. AS THIS AFTERNOON AND EVENING PROGRESSES...THE AFOREMENTIONED SHORTWAVE AND ASSOCIATED AREA OF VFR CLOUD COVER WILL GRADUALLY SPREAD ACROSS THE AREA FROM WEST TO EAST. SHOWER CHANCES WILL ALSO INCREASE WITHIN A FEW HOURS OF THE ARRIVAL OF THE CLOUDS...WITH MOST AREAS LIKELY TO SEE A 6 HOUR PERIOD OF SOME LIGHT TO MODERATE SHOWERS AS A WEAK COLD FRONTAL BOUNDARY PRESSES INTO THE AREA. MOST OF THESE SHOWERS ARE EXPECTED TO REMAIN ON THE LIGHT SIDE WITH VSBYS/CIGS WITHIN THE ACTIVITY REMAINING VFR...THOUGH EMBEDDED MVFR WILL BE POSSIBLE. OVERNIGHT AND EARLY THURSDAY MORNING...MORE EXTENSIVE LOW LEVEL MOISTURE IS EXPECTED TO SPREAD INTO THE AREA ALONG AND BEHIND THE SURFACE FRONT...WHICH WILL RESULT IN CIGS DROPPING TO IFR OR LOW- END MVFR. THESE CIGS WILL THEN LIKELY LINGER WELL INTO THURSDAY MORNING...BEFORE DIURNAL HEATING/MIXING BEGINS TO MIX THESE OUT FROM WEST TO EAST. WITH THE FRONTAL BOUNDARY STALLING/WASHING OUT ACROSS CENTRAL/EASTERN NY DURING THE AFTERNOON...SOME LIMITED CHANCES FOR CONVECTION WILL LINGER INTO THE AFTERNOON FOR SITES ALONG AND EAST OF A KROC-KJHW LINE. OUTLOOK... THURSDAY NIGHT...VFR/MVFR WITH A CHANCE OF SHOWERS. FRIDAY...IFR/MVFR IN RAIN. SATURDAY THROUGH MONDAY...VFR/MVFR WITH A CHANCE OF SHOWERS. && .MARINE... IN ADVANCE OF A WEAK COOL FRONT...LIGHT TO MODERATE SOUTHERLIES WILL CONTINUE THROUGH MUCH OF TONIGHT...THEN WILL TURN SOUTHWESTERLY AND DIMINISH A BIT ON THURSDAY AS THE PRESSURE GRADIENT RELAXES BEHIND THE DEPARTING FRONT. THE PRESSURE GRADIENT IS THEN EXPECTED TO REMAIN RELATIVELY WEAK THROUGH THE END OF THE WORK WEEK AND THE UPCOMING WEEKEND...RESULTING IN A PROLONGED PERIOD OF WINDS AND WAVES BELOW SMALL CRAFT ADVISORY CRITERIA. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...JJR NEAR TERM...JJR/THOMAS SHORT TERM...RSH LONG TERM...RSH AVIATION...JJR MARINE...JJR
Hazardous weather outlook, Sep 21, 5:50 AM EDT, 13 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 550 AM EDT WED SEP 21 2011 NYZ001>008-010>014-019>021-085-221000- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 550 AM EDT WED SEP 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-221000- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 550 AM EDT WED SEP 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
In the hours before
Special weather statement, Sep 21, 6:34 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
634 PM EDT WED SEP 21 2011
NYZ001-019-212330-
CHAUTAUQUA NY-NIAGARA NY-
634 PM EDT WED SEP 21 2011
...LINE OF THUNDERSTORMS APPROACHING THE AREA...
* AT 627 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAIN. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM LONG POINT TO ERIE
PENNSYLVANIA AND WERE MOVING NORTHEAST AT 40 MPH. UP TO AN INCH
OF RAIN IS POSSIBLE WITH SOME OF THE STORMS AS THEY CROSS THE AREA
THROUGH 730 PM EDT.
* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORMS MAY INCLUDE...
DUNKIRK AND FREDONIA...
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. REMAIN INDOORS
UNTIL THE STORMS CLEAR THE AREA.
LAT...LON 4227 7977 4242 7946 4250 7935 4254 7925
4308 7905 4311 7900 4219 7939 4199 7969
4199 7976
TJPSpecial weather statement, Sep 21, 7:20 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
720 PM EDT WED SEP 21 2011
NYZ019-085-220015-
CHAUTAUQUA NY-ERIE NY-
720 PM EDT WED SEP 21 2011
...LINE OF STRONG THUNDERSTORMS MOVING INTO THE AREA...
* AT 713 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAIN. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES WEST OF
DUNKIRK CONTINUING SOUTH INTO NORTHWEST PENNSYLVANIA. THE STORMS
WERE MOVING NORTHEAST AT 40 MPH.
ONE HALF TO THREE QUARTERS OF AN INCH RAIN IN ONE HOUR IS
POSSIBLE WITH SOME OF THESE THUNDERSTORMS.
* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORMS MAY INCLUDE...
DUNKIRK...
FREDONIA...
FREQUENT LIGHTNING IS ALSO OCCURRING WITH THESE STORMS. REMAIN
INDOORS UNTIL THE STORMS CLEAR THE AREA.
LAT...LON 4235 7961 4235 7959 4242 7946 4250 7935
4256 7916 4264 7910 4265 7906 4232 7907
4201 7967 4199 7971 4199 7976 4211 7978
TJPThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 21, 6:34 PM EDT | Special Weather Statement | BUF | Chautauqua | 56 min |
| Sep 21, 7:34 PM EDT | Special Weather Statement | BUF | Erie, Niagara | 56 min |
| Sep 21, 7:44 PM EDT | Special Weather Statement | BUF | Erie, Niagara | 61 min |
Nearby
Special Weather Statements in New York, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.